# SDR SWAA2024112651067

- Difficulty date: October 20, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RETAINER LOCATED UPPER SILL DOOR CUTOUT AT FWD CARGO COMPARTMENT (8E/A) 2024-651038<[01] INSTALED RETAINER LOCATED UPPER SILL DOOR CUTOUT AT FWD CARGO COMPARTMENT (8E/A) IAW B737-700 SOPM 20-50-12 STEP 6.BB.;[02] STEP 1 COMPLETED. INSTALED RETAINER LOCATED UPPER SILL DOOR CUTOUT AT FWD CARGO COMPARTMENT (8E/A) IAW B737-700 SOPM 20-50-19 STEP 6.BB.;[03] CORRECTED STEP 2. INSTALED RETAINER LOCATED UPPER SILL DOOR CUTOUT AT FWD CARGO COMPARTMENT (8E/A) IAW B737-700 SOPM 20-50-12 STEP 6.BB.;[04] TASK COMPLETED.
